# SDR SWAA2024092734992

- Difficulty date: September 7, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 55) AFT CARGO; STA 727I TO 767; RBL 22; WL 155; Z-ANGLE HAS CORROSION<[01] 04 - REPAIRED ZEE CHANNEL SIDEPLATE BETWEEN STA 727I -11.000 IN. TO STA 767 AT RBL 22 AND WL 155 PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
